×

zbMATH — the first resource for mathematics

Absence of singular continuous spectrum for certain self-adjoint operators. (English) Zbl 0489.47010

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A10 Spectrum, resolvent
35P05 General topics in linear spectral theory for PDEs
47D03 Groups and semigroups of linear operators
47F05 General theory of partial differential operators
47Gxx Integral, integro-differential, and pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kato, T.: Perturbation theory for linear operators. Berlin, Heidelberg, New York: Springer 1966 · Zbl 0148.12601
[2] Agmon, S.: Ann. Scuola Norm. Sup. Pisa, Ser. 4,2, 151–218 (1975)
[3] Aguilar, J., Combes, J.M.: Commun. Math. Phys.22, 269–279 (1971) · Zbl 0219.47011
[4] Balslev, E., Combres, J.M.: Commun. Math. Phys.22, 280–294 (1971) · Zbl 0219.47005
[5] Reed, M., Simon, B.: Methods of modern mathematical physics. Tomes II and III. New York: Academic Press 1979 · Zbl 0405.47007
[6] Enss, V.: Commun. Math. Phys.61, 285 (1978) · Zbl 0389.47005
[7] Simon, B.: Duke Math. J.46, 119–168 (1979) · Zbl 0402.35076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.